Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra approval. blondegirl47

Posted by teacherkris on March 27, 2003, at 13:11:06

In reply to Re: Straterra approval. teacherkris, posted by blondegirl47 on March 27, 2003, at 8:57:52

I can fully sympathize with the grumpy feeling. At the time I was wondering if it was PMS, if it was the strattera, if it was the people around me or what it was. In hindsight I truly believe it was the Strattera and I have great sympathy for my students who had to put up with me for a couple weeks of grumpiness :-) as I'm a middle school teacher! Other than the irritability the dizziness was by far the most frustrating side effect for me, I even had to put on a movie one class period as I felt I was going to pass out. But along with the irritability, the dizziness passed. After I got up to 30 mg (my doc raised me 10 mg per day) I only had the dizziness on the first day that I would raise the dose then it would pass. I'm now up to 60 mg, 40 mg am and 20 in the afternoon and am having no side effects that I can tell. I'm waiting to even begin trying to test the Strattera for effectiveness until I'm up to at least 80 so I can't give you any info on that.

Someone had asked me about Libido. I think it may have lowered it slightly but as I'm not in a relationship right now it's hard to tell ;-).

All I can say is hang in there, I was miserable in the beginning but am still optimistic that it will be worth it. And for people who don't feel it is a time release, you need to remember that it's not like a stimulant it's more like an anti-depressant. Once it's built up in your system it's a constant it's not in and out of your system like a stimulant is so it shouldn't be wearing off at the end of the day if you have been on it for some time. This is also why it can't be given with "weekend holidays" as some parents do with stimulant medications.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:teacherkris thread:133458
URL: http://www.dr-bob.org/babble/20030325/msgs/213467.html